It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-10-2012, 12:19 AM   #1
Newbie
(female)
 
Join Date: Apr 2012
Location: Richwoods, MO USA
Posts: 1
Saleta HB User
Red face Cortisone Injection in L-4

Today I had a Cortisone injection in L-2 and L-4.

The one in L-2 was normal. Bee sting to numb where the Cortisone Injection was being put in . It was a little uncomfortable but not painful.

The Cortisone injection in L-4 was the injection from HELL> Imediate excrusiating horrible pain starting in buttock going down the front of thigh all the way through the calf of leg into the toes- Seemed like forever but was probably minute or so. My Doc was not expecting that kind of pain and neither was I. I hollered and called Oh God Oh God Oh God over and over. I squeezed that table hard. My leg automatically raised because of the pain. My Doc felt so sorry for me. He worked as fast as he could to put in numbing medicine to kill the pain. After a little the pain subsided and I can tell you I was one relieved lady. My leg was pretty numb so I had to be helped out with wheel chair to van. If this injection helps my pain I will receive a second one in two weeks. This time I will be knocked out for the procedure. I know this was out of the ordinary. I have had other injections with no problems, so I will get the second if the first one helps.

I had surgery in January of 2012 on the L-4 and we are thinking there is alot of inflamation in the disc area that caused it to be so painful. It definitely was a Hot Spot.

Has anyone else ever went through a similiar situation?

 
Sponsors Lightbulb
   
Old 04-10-2012, 04:16 AM   #2
Junior Member
(female)
 
Join Date: Mar 2012
Location: Mass. USA
Posts: 22
Serial HB User
Re: Cortisone Injection in L-4

Yikes! I get my first today , scared. I hope yours is helping now?

 
Sponsors Lightbulb
   
Old 04-10-2012, 07:14 AM   #3
Senior Veteran
(female)
 
Join Date: Nov 2010
Location: USA
Posts: 6,732
teteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB Userteteri66 HB User
Re: Cortisone Injection in L-4

After having been through numerous ESIs and lumbar nerve blocks, both sedated and completely awake, I have come to believe that there isn't such a thing as "normal." There are so many variables, including how the nerve itself reacts.

I think the most important thing is how you react in the days following the injection. It is a good idea to take it easy for several days, to give the steroid a good opportunity to work. The more active you are, the quicker the steroid will dissipate and get used up.

Use ice to help to control pain and swelling.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:47 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!